# SDR SWAA2024101447343

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 61,026 hours, 36,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HOOK AND LOOP STRIPS ON THE GIRT ARE NOT ATTACHED TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF.<[01] REPOSITIONED FWD SERVICE DOOR HOOK AND LOOP STRIP ON GIRT TO BACKING PAN SHELF;[02] REPOSITIONED FWD SERVICE DOOR HOOK AND LOOP STRIP ON GIRT TO BACKING PAN SHELF PER MT 725-61-06
